Articles

Articles 12 records found  previous11 - 12  jump to record: Search took 0.01 seconds. 
11.
12 p, 107.2 KB Abelian integrals of quadratic hamiltonian vector fields with an invariant straight line / Li, Chengzhi (Beijing University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Zhifen (Beijing University. Department of Mathematics)
We prove that the lowest upper bound for the number of isolated zeros of the Abelian integrals associated to quadratic Hamiltonian vector fields having a center and an invariant straight line after quadratic perturbations is one.
1995 - 10.5565/PUBLMAT_39295_11
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 355-366  
12.
31 p, 235.2 KB Bifurcations of limit cycles from cubic Hamiltonian systems with a center and a homoclinic saddle-loop / Zhao, Yulin ; Zhang, Zhifen
It is provedin this paper that the maximum number of limit cycles of system [formula] is equal to two in the finite plane, where [formula]. This is partial answer to the seventh question in [2], posed by Arnold.
2000 - 10.5565/PUBLMAT_44100_08
Publicacions matematiques, V. 44 N. 1 (2000) , p. 205-235  

Articles : 12 records found   previous11 - 12  jump to record:
See also: similar author names
1 Zhang, Z. H.
1 Zhang, Z.H.
1 Zhang, Zhaohui
1 Zhang, Zhenhua
1 Zhang, Zhenyan
3 Zhang, Zhifen
1 Zhang, Zhiqing
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.